|
Issue |
Title |
|
Vol. 37, No 1 (2022) |
GENERALIZED (ψ, θ, ϕ)-CONTRACTION WITH APPLICATION TO ORDINARY DIFFERENTIAL EQUATIONS |
Abstract
PDF
|
Amrish Handa |
|
Vol. 39, No 1 (2024) |
GENERATORS FOR THE ELLIPTIC CURVE E(p,q) : y^2 = x^3 - p^2x + q^2 |
Abstract
PDF
|
Mehrdad Khazali, Hassan Daghigh, Amir Alidadi |
|
Vol. 35, No 4 (2020) |
GENUINE MODIFIED BASKAKOV-DURRMEYER OPERATORS |
Abstract
PDF
|
Gülsüm Ulusoy Ada |
|
Vol. 39, No 5 (2024) |
GEOMETRIC INEQUALITIES FOR CR-SUBMANIFOLDS |
Abstract
PDF
|
Mirjana Djorić, Vladimir Rovenski |
|
Vol. 36, No 3 (2021) |
GEOMETRIC INEQUALITIES FOR DOUBLY WARPED PRODUCTS POINTWISE BI-SLANT SUBMANIFOLDS IN CONFORMAL SASAKIAN SPACE FORM |
Abstract
PDF
|
Mohd Aslam, Mohd Iqbal, Sarvesh Kr. Yadav |
|
Vol. 40, No 3 (2025) |
GEOMETRIC STRUCTURES ON THE CROSS SECTION IN THE TANGENT BUNDLE |
Abstract
PDF
|
Mohammad Nazrul Islam Khan, Lovejoy Das |
|
Vol. 40, No 1 (2025) |
GEOMETRY AND CURVATURE ANALYSIS OF THE BERGER-TYPE CHEEGER-GROMOLL METRIC ON TANGENT BUNDLES OVER ANTI-PARAKÄHLER MANIFOLDS |
Abstract
PDF
|
Abderrahim Zagane, Aydin Gezer, Saadia Chaoui |
|
Vol. 33, No 2 (2018) |
GERAGHTY EXTENSION TO k-DIMENSION |
Abstract
PDF
|
Mohammed Alshumrani, Hassen Aydi, Suprokash Hazra, Cenap Ozel |
|
Vol. 32, No 4 (2017) |
GLOBAL EXISTENCE AND ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE VISCOELASTIC WAVE EQUATION WITH A CONSTANT DELAY TERM |
Abstract
PDF
|
Melouka Remil, Ali Hakem |
|
Vol. 40, No 1 (2025) |
GRADIENT $\rho$-EINSTEIN SOLITONS AND APPLICATIONS |
Abstract
PDF
|
Sinem Güler, Bulent Ünal |
|
Vol 30, No 3 (2015) |
Growth Analysis of Entire Functions Concerning Generalized Relative Type and Generalized Relative Weak Type |
Abstract
PDF
|
Dr Sanjib Kumar Datta, Tanmay Biswas, Chinmay Ghosh |
|
Vol 31, No 3 (2016) |
GROWTH OF MEROMORPHIC FUNCTIONS DEPENDING ON (p,q)-TH RELATIVE ORDER |
Abstract
PDF
|
Lokenath Debnath, Sanjib Kumar Datta, Tanmay Biswas, Ananya Kar |
|
Vol. 35, No 4 (2020) |
GRUNDY DOMINATION SEQUENCES IN GENERALIZED CORONA PRODUCTS OF GRAPHS |
Abstract
PDF
|
Seyedeh Maryam Moosavi Majd, Hamid Reza Maimani |
|
Vol. 40, No 2 (2025) |
HARMONIC MAPS ON COTANGENT AND UNIT COTANGENT BUNDLES |
Abstract
PDF
|
Murat Altunbas |
|
Vol. 36, No 1 (2021) |
HERIMITIAN SOLUTIONS TO THE EQUATION AXA* + BYB* = C, FOR HILBERT SPACE OPERATORS |
Abstract
PDF
|
Amina Boussaid, Farida Lombarkia |
|
Vol. 38, No 1 (2023) |
HERMITE-HADAMARD TYPE INEQUALITIES FOR CONFORMABLE INTEGRALS VIA η-CONVEX FUNCTIONS |
Abstract
PDF
|
Yousaf Khurshid, Mohammad Adil Khan |
|
Vol. 34, No 1 (2019) |
HERMITE-HADAMARD TYPE INEQUALITIES FOR P-CONVEX FUNCTIONS VIA KATUGAMPOLA FRACTIONAL INTEGRALS |
Abstract
PDF
|
Tekin Toplu, Erhan Set, İmdat İşcan, Selahattin Maden |
|
Vol 31, No 5 (2016) |
h-EXPONENTIAL CHANGE OF FINSLER METRIC |
Abstract
PDF
|
Manish Kumar Gupta, Anil K. Gupta |
|
Vol. 34, No 2 (2019) |
HILBERT MATRIX AND DIFFERENCE OPERATOR OF ORDER m |
Abstract
PDF
|
Murat Kirisci, Harun Polat |
|
Vol. 36, No 2 (2021) |
HOMOTHETIC MOTIONS VIA GENERALIZED BICOMPLEX NUMBERS |
Abstract
PDF
|
Ferdağ Kahraman Aksoyak, Siddika Ozkaldi Karakus |
|
Vol. 39, No 5 (2024) |
HOPF REAL HYPERSURFACES IN S6(1) WHOSE STRUCTURE JACOBI OPERATOR IS OF CODAZZI TYPE |
Abstract
PDF
|
Djordje Kocić |
|
Vol. 36, No 4 (2021) |
HORIZONTAL LIFT METRIC ON THE TANGENT BUNDLE OF A WEYL MANIFOLD |
Abstract
PDF
|
Murat Altunbas |
|
Vol. 38, No 1 (2023) |
HORIZONTAL LIFTS OF THE GOLDEN STRUCTURES FROM A MANIFOLD TO ITS TANGENT BUNDLE |
Abstract
PDF
|
Geeta Verma, Prashant K. Shukla |
|
Vol. 32, No 5 (2017) |
HYERS-ULAM STABILITY FOR A SPECIAL CLASS OF FUNCTIONAL EQUATIONS |
Abstract
PDF
|
Ahmed Charifi, Radosław Łukasik, Muaad Almahalebi |
|
Vol. 39, No 1 (2024) |
HYPERBOLIC KENMOTSU MANIFOLD ADMITTING A NEW TYPE OF SEMI-SYMMETRIC NON-METRIC CONNECTION |
Abstract
PDF
|
Abhishek Singh, Lovejoy S. Das, Pankaj Pankaj, Shraddha Patel |
|
276 - 300 of 776 Items |
<< < 7 8 9 10 11 12 13 14 15 16 > >> |